# SDR ASAA2023062643776

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 4,529 hours, 1,318 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE CHANNEL SPEED TRIM FAIL ANNUNCIATION W/ RECALL @ 34,000 FT. GROUNDED - YES. PERFORMED IFIM 22-11-00-740-874 AND TASK 22-11-00-810 MAINT LIGHT EXTINGUISHED NO 30 DAYS HISTORY.
